Keratoconjunctivitis

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What can cause blurry image, itchy eyes, and headache?

Query: Hi doctor,I have been having lots of trouble with my eyes lately. Reading glasses are not helping me. Everything has begun to get blurred. I have noticed that I have been rubbing my eyes a lot and I have been getting headaches. Please help.  Read Full »


Dr. Asif Manzoor

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. Actually, there are many causes of decreased vision and itching for which you need to rub your eyes. Please answer a few questions. Since how long you are using glasses? When you had your last refraction? Do you have any eye allergy, itching, watering or redness that get...  Read Full »

Why are my eyes dry, pain, and irritate?

Query: Hi doctor, I am a student, and I stay in a highly polluted area. I got shifted here five months ago. Early in the morning as soon as I wake up for five to ten minutes, my eyes start paining and irritating. Few times it also turns red. Due to this I could not wake up on time and also feel uncomforta...  Read Full »


Dr. Anand

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. By your description, it looks like a condition called vernal keratoconjunctivitis. It is a type of allergic condition. It increases in summer and dusty polluted environment. I suggest you wash your eyes with cold filter water twice a day. Also, use Pataday eye drops (O...  Read Full »

I got conjunctivitis 7 days back.I had red eye with eyelid swelling.Now redness is gone but blurring is present.What do I do?

Query: Hello doctor, I got conjunctivitis 7 days back. I had red eye with eyelid swelling.  I used Moxifloxacin hydrochloride from the very first day, every 2 hours. Then I started Fluorometholone 4 times a day and Cyclosporine 3 times a day. And now from 2 days I got blurred eye. Redness is gone...  Read Full »


Dr. Dada Peer K

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. I reviewed your history. It seems from the history that you are having conjunctivitis and you are on treatment with moxifloxacin and fluorometholone. The presence of blurring of vision indicates involvement of cornea in the form of keratoconjunctivitis. This usually ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.